Need some light

Hey there, am new here. I was put by my doc on antidepresant escitalopram 5mg for 5 months due to psychological withdrwal from smoking- anxiety and depression kicked in, i tapered myself over a month and already out of meds for 2 weeks. Withdrawal from meds is really disturbing... it was a roller coster ride. On my third week now, i know am progressing but from am stl bothered by the withdrawals. It was so discomforting, i cant hardly focus, felt lightheaded, dizzy and anxious... anyone felt the same and felt back in their old selves after withdrawal? How long?

1 Reply

oldestnewest
  • Withdraw from all meds are different for everyone. I personally feel everything that happens in my body so i taper very slow of meds and even onto meds. Some people just stop taking meds and are ok. there is no real answer to this. You brain is still adjusting to not having as much serotonin to its receptors.

    5MG is the lowest possible dose and 10MG being for theriputic reasons. I dont expect it will last much longer as you were on it for a short time at a very low dose.

You may also like...